Nemi Pharmaceuticles
Cetirizine (5mg/ml) + Ambroxol (30mg/ml)
Cetrinem A Syrup is a combination medicine used to treat cough and relieve allergic symptoms such as sneezing, running nose, and congestion.
Syrup
Cetrinem A Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect or be affected by this medicine.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Cetrinem A Syrup may be taken with or without food but it is better to take it at a fixed time.
stomach upset dryness in mouth fatigue sedation allergic reaction
Cetrinem A Syrup may cause excessive drowsiness with alcohol.
Cetrinem A Syrup is unsafe to use during breastfeeding. Data suggests that the drug may cause toxicity to the baby.
Cetrinem A Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Cetrinem A Syrup is a combination of two medicines:
Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Use caution while driving or doing anything that requires concentration as Cetrinem A Syrup can cause dizziness and sleepiness. Do not drink alcohol while taking this medicine as it may cause increased sleepiness. Stop taking Cetrinem A Syrup at least three days before taking an allergy test as it can affect the test results. Inform your doctor if your cough persists for more than 14 days.
No, you should avoid drinking alcohol while taking Cetrinem A Syrup. Alcohol can increase drowsiness and sleepiness caused by Cetrinem A Syrup.
It is not recommended to breastfeed while using Cetrinem A Syrup. This medicine contains Cetirizine, an antihistamine, which can pass into breast milk and may harm the baby. Consult your doctor if you are breastfeeding.
Yes, Cetrinem A Syrup may make you feel sleepy or drowsy. Avoid driving, operating machinery, working at heights, or engaging in potentially dangerous activities until you understand how this medicine affects your body. Inform your doctor if you experience drowsiness episodes while taking this medication.
No, exceeding the recommended dosage will not increase effectiveness. Higher doses can lead to increased side effects and toxicity. If your symptoms are not relieved by the recommended dosage or worsen, consult your doctor.
Yes, Cetrinem A Syrup can lead to dry mouth. Drinking plenty of water and taking regular sips throughout the day are helpful remedies for this side effect.